# SDR NACA20130221027

- Difficulty date: February 21, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,697 hours, 52,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILSAFE ANGLE ON BELT FRAME DAMAGED AT BS 986.5 BETWEEN S24R - S25R.  FAILSAFE ANGLE ON BELT FRAME AT FS 986.5 REPLACED IAW BOEING DWG 6546564 REV AB.
